# SDR AALA201908069001

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 54,338 hours, 27,999 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON GEAR EXTENSION L INBD ANTI SKID LIGHT ILLUMINATED. INITIATED GO AROUND, ACCOMPLISHED QRH PROCEDURE AND RETURNED TO CVG. ALL INOP LIGHTS ILLUMINATED, RECYCLED ANTI SKID CONTROL SWITCH AND INOP LIGHTS EXTINGUISHED FOLLOWED BY L INBD ANTI SKID LIGHT ILLUMINATED. CONTINUED APPROACH TO NORMAL LANDING WITH REVERSE THRUST BUT NO BRAKING USED UNTIL APPROX 60 KTS. WHEEL NOT TURNING LIGHT ILLUMINATED THEN EXTINGUISHED AT APPROX 70 KTS. USED ONLY RIGHT BRAKES ON TAXI.  BRAKE TEMP MAXED AT 150 DEG CR. MAINTENANCE ACCOMPLISHED AMM 32-43-00. RESET ANTI SKID SYSTEM. ACCOMPLISHED SELF TEST. NO FAULTS NOTED.
